# SDR ASOA2013051703579

- Difficulty date: April 23, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,502 hours, 17,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SUPPORT CORRODED AT FS 280.   INSTALLED NEW RT FS 280 FLOOR SUPPORT IAW SRM 51-42-06-001-001.
